IEEE - Institute of Electrical and Electronics Engineers, Inc. - Reachability of subspaces

Author(s): P. Falb
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 1965
Volume: 10
Page(s): 472 - 473
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.1965.1098182
Regular:

The question of whether or not a givenk-dimensional subspaceVof Rnis reachable by trajectories of a linear control system is examined in this paper.

Advertisement